An explicit solution of Burgers equation with stationary point source

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 377
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChung, Jaywanko
dc.contributor.authorKim, Yong Jungko
dc.contributor.authorSlemrod, Marshallko
dc.date.accessioned2014-09-04T08:40:21Z-
dc.date.available2014-09-04T08:40:21Z-
dc.date.created2014-08-25-
dc.date.created2014-08-25-
dc.date.issued2014-10-
dc.identifier.citationJOURNAL OF DIFFERENTIAL EQUATIONS, v.257, no.7, pp.2520 - 2542-
dc.identifier.issn0022-0396-
dc.identifier.urihttp://hdl.handle.net/10203/190123-
dc.description.abstractExistence, uniqueness and regularity of the global weak solution to the Burgers equation with a reaction term is shown when the reaction term is given as a time independent point source and produces heat constantly. An explicit solution is obtained and used to show the long time asymptotic convergence of the solution to a steady state. For the heat equation case without any convection the solution diverges everywhere as time increases and hence it is the first order convection term that gives the compactness of the solution trajectory of the Burgers equation with reaction.-
dc.languageEnglish-
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE-
dc.subjectDIFFUSION-CONVECTION EQUATION-
dc.subjectASYMPTOTIC-BEHAVIOR-
dc.subjectPOSITIVE SOLUTIONS-
dc.subjectSPACE-
dc.titleAn explicit solution of Burgers equation with stationary point source-
dc.typeArticle-
dc.identifier.wosid000339458000010-
dc.identifier.scopusid2-s2.0-84904066940-
dc.type.rimsART-
dc.citation.volume257-
dc.citation.issue7-
dc.citation.beginningpage2520-
dc.citation.endingpage2542-
dc.citation.publicationnameJOURNAL OF DIFFERENTIAL EQUATIONS-
dc.identifier.doi10.1016/j.jde.2014.05.046-
dc.contributor.localauthorKim, Yong Jung-
dc.contributor.nonIdAuthorChung, Jaywan-
dc.contributor.nonIdAuthorSlemrod, Marshall-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorCole-Hopf transformation-
dc.subject.keywordAuthorHeat equation-
dc.subject.keywordAuthorLong time asymptotics-
dc.subject.keywordPlusDIFFUSION-CONVECTION EQUATION-
dc.subject.keywordPlusASYMPTOTIC-BEHAVIOR-
dc.subject.keywordPlusPOSITIVE SOLUTIONS-
dc.subject.keywordPlusSPACE-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0